Duke Mathematical Journal

The unitary dual of $p$-adic $G_2$

Goran Muić

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 90, Number 3 (1997), 465-493.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]


Muić, Goran. The unitary dual of p -adic G 2 . Duke Math. J. 90 (1997), no. 3, 465--493. doi:10.1215/S0012-7094-97-09012-8. https://projecteuclid.org/euclid.dmj/1077232811.

Export citation


  • [AT] E. Artin and J. Tate, Class field theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968.
  • [A] A.-M. Aubert, Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif $p$-adique, Trans. Amer. Math. Soc. 347 (1995), no. 6, 2179–2189.
  • [BM1] D. Barbasch and A. Moy, A unitarity criterion for $p$-adic groups, Invent. Math. 98 (1989), no. 1, 19–37.
  • [BM2] D. Barbasch and A. Moy, Reduction to real infinitesimal character in affine Hecke algebras, J. Amer. Math. Soc. 6 (1993), no. 3, 611–635.
  • [BDK] J. Bernstein, P. Deligne, and D. Kazhdan, Trace Paley-Wiener theorem for reductive $p$-adic groups, J. Analyse Math. 47 (1986), 180–192.
  • [BW] A. Borel and N. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Mathematics Studies, vol. 94, Princeton University Press, Princeton, N.J., 1980.
  • [C] W. Casselman, Introduction to the theory of admissible representations of $p$-adic reductive groups, preprint.
  • [D] M. Duflo, Réprésentation unitaires irréductibles des groupes simples complexes de rang deux, Bull. Soc. Math. France 107 (1979), no. 1, 55–96.
  • [GJ] S. Gelbart and H. Jacquet, A relation between automorphic representations of $\rm GL(2)$ and $\rm GL(3)$, Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 4, 471–542.
  • [GS] B. H. Gross and G. Savin, The dual pair $PGL_3\times G_2$, Preprint, 1996.
  • [GS1] B. H. Gross and G. Savin, Motives with Galois group of type $G_2$, preprint, 1996.
  • [JL] H. Jacquet and R. P. Langlands, Automorphic forms on $\rm GL(2)$, Springer-Verlag, Berlin, 1970.
  • [JPSS] H. Jacquet, I. I. Piatetskii-Shapiro, and J. A. Shalika, Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), no. 2, 367–464.
  • [K] C. D. Keys, On the decomposition of reducible principal series representations of $p$-adic Chevalley groups, Pacific J. Math. 101 (1982), no. 2, 351–388.
  • [Ki] H. Kim, The residual spectrum of $\rm Sp\sb 4$, Compositio Math. 99 (1995), no. 2, 129–151.
  • [MS] K. Magaard and G. Savin, Exceptional $\Theta$-correspondences, Compositio Math., to appear.
  • [Re] M. Reeder, On the Iwahori-spherical discrete series for $p$-adic Chevalley groups; formal degrees and $L$-packets, Ann. Sci. École Norm. Sup. (4) 27 (1994), no. 4, 463–491.
  • [Ro] F. Rodier, Décomposition de la série principale des groupes réductifs $p$-adiques, Noncommutative harmonic analysis and Lie groups (Marseille, 1980), Lecture Notes in Math., vol. 880, Springer, Berlin, 1981, pp. 408–424.
  • [Sa1] G. Savin, Dual pair $G\sb \scr J\times\rm PGL\sb 2$ [where] $G\sb \scr J$ is the automorphism group of the Jordan algebra $\scr J$, Invent. Math. 118 (1994), no. 1, 141–160.
  • [Sa2] G. Savin, An analogue of the Weil representation for $G\sb 2$, J. Reine Angew. Math. 434 (1993), 115–126.
  • [SS] P. Schneider and U. Stuhler, Representation theory and sheaves on the Bruhat-Tits building, preprint, 1995.
  • [Sh1] F. Shahidi, On certain $L$-functions, Amer. J. Math. 103 (1981), no. 2, 297–355.
  • [Sh2] F. Shahidi, On multiplicativity of local factors, Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part II (Ramat Aviv, 1989), Israel Math. Conf. Proc., vol. 3, Weizmann, Jerusalem, 1990, pp. 279–289.
  • [Sh3] F. Shahidi, Third symmetric power $L$-functions for $\rm GL(2)$, Compositio Math. 70 (1989), no. 3, 245–273.
  • [Sh4] F. Shahidi, On the Ramanujan conjecture and finiteness of poles for certain $L$-functions, Ann. of Math. (2) 127 (1988), no. 3, 547–584.
  • [Sh5] F. Shahidi, Langlands' conjecture on Plancherel measures for $p$-adic groups, Harmonic analysis on reductive groups (Brunswick, ME, 1989), Progr. Math., vol. 101, Birkhäuser Boston, Boston, MA, 1991, pp. 277–295.
  • [Sh6] F. Shahidi, A proof of Langlands' conjecture on Plancherel measures; complementary series for $p$-adic groups, Ann. of Math. (2) 132 (1990), no. 2, 273–330.
  • [Si] A. J. Silberger, Introduction to harmonic analysis on reductive $p$-adic groups, Mathematical Notes, vol. 23, Princeton University Press, Princeton, N.J., 1979.
  • [Sp] B. Speh, Unitary representations of $\rm Gl(n,\,\bf R)$ with nontrivial $(\germ g,\,K)$-cohomology, Invent. Math. 71 (1983), no. 3, 443–465.
  • [SV] B. Speh and D. A. Vogan, Reducibility of generalized principal series representations, Acta Math. 145 (1980), no. 3-4, 227–299.
  • [T1] M. Tadić, Classification of unitary representations in irreducible representations of general linear group (non-Archimedean case), Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 3, 335–382.
  • [T2] M. Tadić, Representations of $p$-adic symplectic groups, Compositio Math. 90 (1994), no. 2, 123–181.
  • [T3] M. Tadić, On reducibility of parabolic induction, preprint, 1995.
  • [T4] M. Tadić, Geometry of dual spaces of reductive groups (non-Archimedean case), J. Analyse Math. 51 (1988), 139–181.
  • [T5] M. Tadić, Induced representations of $\rm GL(n,A)$ for $p$-adic division algebras $A$, J. Reine Angew. Math. 405 (1990), 48–77.
  • [V1] D. A. Vogan, The unitary dual of $G\sb 2$, Invent. Math. 116 (1994), no. 1-3, 677–791.
  • [V2] D. A. Vogan, Unitarizability of certain series of representations, Ann. of Math. (2) 120 (1984), no. 1, 141–187.
  • [Ze] A. V. Zelevinsky, Induced representations of reductive $\germ p$-adic groups. II. On irreducible representations of $\rm GL(n)$, Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 2, 165–210.
  • [Ža] S. Žampera, The residual spectrum of the group of type $G_2$, preprint, 1996.